Vol. 70, No. 2, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Infinite decomposition bases

Robert O. Stanton

Vol. 70 (1977), No. 2, 549–566
Abstract

The concept of decomposition basis is essential to the study of the structure of mixed abelian groups. The main theorem of this paper uses invariants previously defined by the author to determine the decomposition bases of a given group. This is used to extend Ulm’s theorem for mixed abelian groups to the entire class of affable groups.

Mathematical Subject Classification 2000
Primary: 20K20
Milestones
Received: 10 August 1976
Published: 1 June 1977
Authors
Robert O. Stanton